Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Frequently get disturbed stomach. Taking antibiotics gives relief. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 1197 Questions
i am frequently get my stomach distyrberd and takes antibiotics it gives relief but again after few day again it appears.Idont have lose motion but i dont get my bowl clear..
Posted Sat, 7 Sep 2013 in Digestion and Bowels
Answered by Dr. Anjana Rao Kavoor 58 minutes later
Brief Answer:
Do not take antibiotics regularly

Detailed Answer:
Thanks for writing in to us.

Taking antibiotics regularly is not the answer to stomach disturbances. Regular antibiotics will damage the inner lining of the intestine and cause serious problems in future. Also there will be resistant infection in your body and when you will fall sick next time, the medicine will not work. Many people also get liver and kidney damage after taking antibiotics for a long time.

As you are a frequent traveler, please carry clean drinking water where ever you go. You can also buy bottled mineral water. Most of stomach infections are spread through contaminated water.

You must take necessary food precautions by avoiding too much oily, spicy and unhygienic food.

For clear bowels, please drink mildly warm water early in morning on empty stomach and then go for motions. You can include more green vegetables in your diet.

Hope your query is answered.
Do write back if you have any doubts.

Dr A. Rao Kavoor
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor